Diffusion to flow down an incline with surface resistance

Abraham Tamir, Yehuda Taitel

Research output: Contribution to journalArticlepeer-review

Abstract

A solution of the diffusion equation with a constant surface resistance, so far being neglected, is presented for a flow down an incline. An exact solution is obtained in terms of the eigenfunctions for which ten eigenvalues are tabulated. In addition, an approximate solution based on the integral method is obtained and found to be in excellent agreement with the exact solution (7 per cent maximum discrepancy). Also previously published simplified solutions to this problem are checked and their error is evaluated.

Original languageEnglish
Pages (from-to)799-808
Number of pages10
JournalChemical Engineering Science
Volume26
Issue number6
DOIs
StatePublished - Jun 1971

Fingerprint

Dive into the research topics of 'Diffusion to flow down an incline with surface resistance'. Together they form a unique fingerprint.

Cite this